Liquid Capsules
Liquid Capsules
Liquid Capsules
Core

Nurofen 200mg Liquid Capsules

Absorbed quickly for targeted pain relief.

Nurofen 200mg Liquid Capsules are absorbed quickly to help relieve mild to moderate pain.

These soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s absorbed quickly into your bloodstream. 

DOSAGE GUIDE

Take with water.

  • Adults and children from 12 years: Take 1 or 2 capsules with water, every 4 hours up to three times a day as necessary (maximum 6 capsules in 24 hours).
  • Do not give Nurofen Liquid Capsules to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5Kg) to 12 years.
  • For detailed dosing instructions please refer to the product leaflet. 

 

For more information please refer to our ADVICE ON USE page.

Compare product
 PRINT
RELIEVES
  • Headache
  • Migraine Headache
  • Neuralgia
  • Dental Pain
  • Period pain
  • Muscular Pain
  • Rheumatic Pain
  • Cold & flu symptoms
  • Body aches and pains
  • Inflammation
  • Fever

Nurofen 200mg Liquid Capsules contain Ibuprofen. For Pain Relief. Always Read the Label